Advertisement

Russian Journal of Mathematical Physics

, Volume 17, Issue 2, pp 192–206 | Cite as

Fourier transform and smoothness of solutions of a class of semilinear elliptic degenerate equations with double characteristics

  • V. T. T. Hien
  • N. M. Tri
Article

Abstract

This paper is a continuation of our earlier note [V. T. T. Hien and N. M. Tri, “Analyticity of Solutions of Semililnear Equations with Double Characteristics,” J. Math. Anal. Appl. 337, 1249–1260 (2008)]. Here we prove the analyticity of solutions of a class of semilinear elliptic degenerate equations with double characteristics by using the Fourier transform.

Keywords

Mathematical Physic Fundamental Solution Nonlinear Operator Early Note Nonpositive Integer 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Barros-Neto and I. M. Gelfand, “Fundamental Solutions of the Tricomi Operator, III,” Duke Math. J. 128, 119–140 (2005).zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    A. Erdelyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions. Bateman Manuscript Project, Vol. I (McGraw-Hill, New York, 1953).Google Scholar
  3. 3.
    T. Bieske, “Viscosity Solutions on Grushin-Type Planes,” Illinois J. Math. 46(3), 893–911 (2002).zbMATHMathSciNetGoogle Scholar
  4. 4.
    T. Bieske and J. Gong, “The P-Laplace Equation On A Class of Grushin-Type Spaces,” Proc. Amer. Math. Soc. 134(12), 3585–3594 (2006) (electronic).zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    N. M. Chuong and T. D. Ke, “Existence of Solutions for a Nonlinear Degenerate Elliptic System,” Electron. J. Differential Equations, 93, 15 (2004) (electronic).MathSciNetGoogle Scholar
  6. 6.
    N. M. Chuong and T. D. Ke, “Existence Result for a Semilinear Parametric Problem with Grushin Type Operator,” Electron. J. Differ. Equ. 107, 12 (1996) (electronic).Google Scholar
  7. 7.
    A. Gilioli and F. Treves, “An Example in the Solvability Theory of Linear PDE’s,” Amer. J. Math. 96, 367–385 (1974).zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    T. Gramchev and L. Rodino, “Gevrey Solvability for Semilinear Partial Differential Equations with Multiple Characteristics,” Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 2(1), 65–120 (1999).zbMATHMathSciNetGoogle Scholar
  9. 9.
    N. Hanges and A. Himonas, “Singular Solutions for a Class of Grushin Type Operators,” Proc. Amer. Math. Soc. 124, 1549–1557 (1996).zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    B. Helffer, “Necessary Conditions of Hypoanalyticity for Homogeneous Left-Invariant Operators on a Graded Nilpotent Group,” J. Differential Equations 44(3), 460–481 (1982).zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    A. Menikoff, “Some Examples of Hypoelliptic Partial Differential Equations,” Math. Ann. 221, 176–181 (1976).CrossRefMathSciNetGoogle Scholar
  12. 12.
    N. M. Tri, “Remark on Non-Uniform Fundamental Solutions and Non-Smooth Solutions of Some Classes of Differential Operators with Double Characteristics,” J. Math. Sci. Univ. Tokyo 6, 437–452 (1999).zbMATHMathSciNetGoogle Scholar
  13. 13.
    N. M. Tri, “A Note on Necessary Conditions of Hypoellipticity for Some Classes of Differential Operators with Double Characteristics,” Kodai Math. J. 23, 281–297 (2000).zbMATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    N. M. Tri, “Semilinear Perturbations of Powers of the Mizohata Operator,” Comm. Partial Differential Equations 24, 325–354 (1999).zbMATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    N. M. Tri, “On the Gevrey Analyticity of Solutions of Semilinear Perturbations of Powers of the Mizohata Operator,” Rend. Sem. Mat. Univ. Politec. Torino 57, 37–57 (1999).zbMATHMathSciNetGoogle Scholar
  16. 16.
    N. M. Tri, “On the Gevrey Regularity of Solutions of a Class of Semilinear Elliptic Degenerate Equations on the Plane,” J. Math. Sci. Univ. Tokyo 9, 217–255 (2002).zbMATHMathSciNetGoogle Scholar
  17. 17.
    N. M. Tri, “On the Gevrey Analyticity of Solutions of Semilinear Kohn-Laplacian on the Heisenberg Group,” Abstr. Appl. Anal., World Sci. Publ. 335–353 (2004).Google Scholar
  18. 18.
    N. M. Tri, “Semilinear Hypoelliptic Operators with Multiple Characteristics,” Trans. Amer. Math. Soc. 360, 3875–3907 (2008).zbMATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    V. T. T. Hien and N. M. Tri, “Analyticity of Solutions of Semililnear Equations with Double Characteristics,” J. Math. Anal. Appl. 337, 1249–1260 (2008).zbMATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    K. Yagdjian, “A Note on The Fundamental Solution for the Tricomi-Type Equation in the Hyperbolic Domain,” J. Differential Equations 206(1), 227–252 (2004).zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations